Journal of Symbolic Logic

Review: Jonathan Chapman, Frederick Rowbottom, Relative Category Theory and Geometric Morphisms. A Logical Approach

I. Moerdijk

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic Volume 60, Issue 2 (1995), 694-695.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183744769

JSTOR
links.jstor.org

Citation

Moerdijk, I. Review: Jonathan Chapman, Frederick Rowbottom, Relative Category Theory and Geometric Morphisms. A Logical Approach . Journal of Symbolic Logic 60 (1995), no. 2, 694--695. http://projecteuclid.org/euclid.jsl/1183744769.


Export citation